DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4075

Title: Nonmonotone travelling waves in a single species reaction–diffusion equation with delay
Authors: Faria, T.
Trofimchuk, S.
Keywords: Time-delayed reaction–diffusion equation; Heteroclinic solutions; Nonmonotone positive travelling fronts; Single species population models
Issue Date: 2006
Publisher: Elsevier Inc.
Citation: Journal of Differential Equations Volume 228 (1): 357-376
Description: Trofimchuk, S. Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/4075
ISSN: 0022-0396
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.87 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback